Discussions that mention celebrex

Arthritis board


I was told to use mortin or advil. My gp prescribed celebrex but it cause my stomach to bleed. Now i take motrin or tylenol.
Quote from jtu91952:
I was told to use mortin or advil. My gp prescribed celebrex but it cause my stomach to bleed. Now i take motrin or tylenol.


Have you heard of or taken MOBIC?
Have been happily taking Celebrex for several years with no side effects. One dr who was really pushing Merck products had me try some Vioxx samples a couple years ago. Within a few days it gave me a rash and I stopped.
Ibuprofen - if I take enough for a therapeutic dose, I start to retain fluid and have difficulty urinating after a few days, so I don't take it except for a true inflammation, for a couple of days. Asprin - makes my ears ring even more than they do normally and even buffered upsets my stomach. Tylenol (generic) I sometimes take at bedtime, but I wonder about long term liver damage even tho I don't drink. So I'm sticking with Celebrex, and hope they don't find anything wrong with that.
I was taking Celebrex for a couple months 200 mg 3x/day and it had no effect on the pain. About a month ago my Rheumie switched me to Bextra 20 mg/day and after a couple weeks it has been working very good. I've had about a 75% improvement which now makes it tolerable. I know Bextra is made by the same company that makes Celebrex but it must be a different formulation and seems to be stronger even though it is in the cox-2 class of drugs. Hope this helps and best of luck.
"Broke Down, Busted Up and Outta Gas"
Al
I take mobic, it isn't 100% but it helps alot, I can' take vioxx or celebrex or otc. I try to not take it much because of the price(darn pharmaceutical companies)
I took Rx Motrin for eight years until my PC gave me Vioxx. I never had any problem taking it for a little over a year, and it didn't seem to bother my stomach and urinary tract as much as the Motrin. I was devistated when they took it away from me. I now take Celebrex but don't like what it does to my urinary tract and I always feel puffy, but I refused to go back on the Motrin and deal with the stomach problems I had.

There aren't many choices left.
I have been taking celebrex too. although in the last couple of days a rash has appeared and vomiting as well. i dont know what is going on. do you know why you got a rash with vioxx and how did you know your stomach was bleeding.
kimmy13